| Model Number |
ZCU225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an explant occurred due to a refractive surprise.There was no patient injury reported.The lens was removed during a secondary surgical procedure and replaced with the same model but a higher diopter intraocular lens.Additional information revealed that there was a calculation issue, as both the pentacam and ora suggested the use of this lens, but the patient ended up with a significant refractive error afterward.On (b)(6) 2025, it was noted that the patient¿s vision was not good.However, a one-week refraction check revealed that the patient still had a considerable amount of astigmatism that needed correction.The patient is doing better now.There was some corneal edema from the second procedure, but it is clearing up.No further information is available.